Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 30, Issue 1, Summer 1993  pp. 41-67.

Spectral invariance and tameness of pseudo-differential operators on weighted Sobolev spaces

Authors Josefina Alvarez (1) and Jorge Hounie (2)
Author institution: (1) Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003-0001, U.S.A.
(2) Departamento de Matematica, UFPE, 50.739 Recife, Pernambuco, Brasil.


Contents    Full-Text PDF